I am 34, male, my Plasma 9 am Cortisol is 490 & Testosterone 12.7 (uk values).
symptoms are mainly linked with generalized fatigue and lethargy from few months, unable to handle any kind of physical or mental stress.
Infectious, Inflammatory & psychological causes have been ruled out.
should i do further tests regarding cortisol?
Hi V, Look try some DHEA, this will boost your testosterone, lift your libido and kick up your energy levels, But please read up about it first, as it can have the odd funny side effects with the odd person, DHEA is a hormone, we have it in our bodys and as we get older slows down, so it just boosts it back up again, you could back it up with some Tribulus a herb, runs along the same lines, but needs 8 weeks to get to full power.
But stress is a killer, and if you have ED then stress is your problem in most cases, google natural ways to get stress down, lots of info. but you could also boost your sex life with some L-Arginine, this will boost your nitrates, should be good for your sex life.
Please feel free to google any thing I have said, but they do work I'm on them and then some.
If it is in nano moles/liter, the cortisol level is still within limits. If you are having stressful days, better to practice stress relieving exercises like yoga and meditation. Also look at what you eat and do regular and moderate exercise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.